Archived

This topic is now archived and is closed to further replies.

XXYY

Acne Comes Back Worse After You Stop Taking Antibiotics?

2 posts in this topic

Way back when in july of 2011 when my acne first started causing problems for me I tried Tetralysal 300 (lymecycline) and it cleared my acne up 100% in a month and my skin was pretty much flawless again. I was so happy but from what i remember i wasnt really using anything topical on my skin and my acne came back worse than it was before, when i stopped taking the pills.

I've read of this happening to other people after they stop taking antibiotics on these forums - share your experiences if this has or hasnt happened to you, and what you were using or werent using when you stopped taking them.

Share this post


Link to post
Share on other sites

i was on doxy and each time i stopped it my acne came back. i was on 50mg of doxy and it was working well for a while then they upped me to 200mg when i had dermatitis but i started to get alot of cystic acne so my derm switched me to zithromax then erthromycin and none of them worked for me so i just stopped taking them last thursday. my stomach was always upset and i figured why even keep taking them anymore they are probably doing more damage anyway. i am on 50mg of spiro and will probably up it to 100mg this week after i go back to the derm. i did notice the last time i got off antibiotics i did break out but it wasnt too bad because i slowly weaned myself off of them. i think a good probiotic helps as well.

back in the day when i took minocycline i never had any problems with the acne coming back right away. it would usually take a year or two.

Share this post


Link to post
Share on other sites